# SDR ABXR2012012300015

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 75,180 hours, 36,430 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111T10004
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND REAR SPAR WEB CORRODED UNDER RT FORK.  REPAIRED IAW SRM AND REA 46963REA10.
